Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Projective-umbilic points of circular real hypersurfaces in $ \mathbb{C}^2$


Authors: David E. Barrett and Dusty E. Grundmeier
Journal: Proc. Amer. Math. Soc. 148 (2020), 5241-5248
MSC (2010): Primary 32V10
DOI: https://doi.org/10.1090/proc/15176
Published electronically: September 18, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the boundary of any bounded strongly pseudoconvex complete circular domain in $ \mathbb{C}^2$ must contain points that are exceptionally tangent to a projective image of the unit sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32V10

Retrieve articles in all journals with MSC (2010): 32V10


Additional Information

David E. Barrett
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1043
MR Author ID: 31620
Email: barrett@umich.edu

Dusty E. Grundmeier
Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138-2901
MR Author ID: 931286
Email: deg@math.harvard.edu

DOI: https://doi.org/10.1090/proc/15176
Received by editor(s): March 3, 2020
Received by editor(s) in revised form: May 5, 2020
Published electronically: September 18, 2020
Additional Notes: The first author was supported in part by NSF grant number DMS-1500142.
Communicated by: Harold P. Boas
Article copyright: © Copyright 2020 American Mathematical Society